IJPAM: Volume 105, No. 4 (2015)
DIFFERENTIAL EQUATIONS WITH VARIABLE
STRUCTURE AND IMPULSES
Department of Differential Equations
Faculty of Applied Mathematics and Informatics
Technical University of Sofia
1756 Sofia, 8 Kl. Ohridski Blvd, BULGARIA
Abstract. Autonomous systems of differential equations with variable structure and impulsive effects are the main objects of our study. The structure changes and the impulsive effects realize at the switching moments, which are specific to each different solution of the system. In these moments, the trajectory of the corresponding initial value problem meets successively the switching sets. For this class of equations, sufficient conditions for the existence of periodic solutions are found. The results are based on the Brouwer's fixed point theorem. We investigate the question of existence of periodic solutions of a generalized model of predator-prey community.
Received: May 2, 2015
AMS Subject Classification: 34A34
Key Words and Phrases: variable structure, impulses, switching functions, periodic solution
Download paper from here.
DOI: 10.12732/ijpam.v105i4.3 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 599 - 625